# SDR YV3R2020050900254

- Difficulty date: March 5, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GWV
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12147
- Aircraft time: 1,202 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: C6961
- Condition: Intermittent
- Part time: 216 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CARBON MONOXIDE DETECTOR P/N: C696-1, HAD AN INTERMITTENT LIGHT IN FLIGHT.
